Neck pain is found among people with High blood pressure, especially for people who are female, 60+ old, take medication Lisinopril and have Pain. We study 1,511 people who have Neck pain and High blood pressure from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
High blood pressure can be treated by Lisinopril, Atenolol, Amlodipine besylate, Hydrochlorothiazide, Metoprolol tartrate (latest reports from 476,852 High blood pressure patients)
Neck pain has been reported by people with breathing difficulty, pain, drug ineffective, weakness, malaise (latest reports from 36,934 Neck pain patients).
On Sep, 16, 2016
1,511 people who have High Blood Pressure and Neck Pain are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
My wife suffers from Uveitis from time to time. She is HLAB27+ and Uveitis is induced for being HLAB27+. She seems to have Ankylosing Spondilyosis. So she takes sulphasazine ( Sazo 1000 two times). This sulphasazine has induced high blood pressure and accordingly, she has to take Telma-40. Earlier she was taking Amlopdine and Betaloc ( due to high pulse rate). Both it seem to promote Uveitis. This has been found from this ehealth group and so I am grateful to this group. So she is using Telma-40 and it seems to not promoting Uveitis. I have placed the issue of promoting Uveitis by Amlopidin/ Betaloc before doctors; but they are not willing to accept the truth. However, I am grateful to e-Health for finding out this truth. Regards.
Hello George here, new to group. I been on Prilosec then Nexium for the last 18 yrs due to extreme reflux and Barretts esophagus but lately I was switched to generic Esomeprazole-Magnesium and I developed neck, back and muscle and joint aches and paines, almost flu like symptoms for 5 months now. Doctors cant figure out what is causing my pain but I suspect its the Esomeprazole since most everything else has been ruled out. I am going to take myself off the meds and see if things change. Also after a recent trip to the hospital I was told by a nurse that my magnesium level is very low. Anyone else experiencing this?
I've had Wegeners since 2003--13 years--and have used imuran for 11. I have neuropathy, bone spurs, and arthritis in my feet that are so painful, at times I feel like I can't walk any more. My rheumatologist just brushed me off by saying he'd raise my imuran to 100 mg and if that didn't help ...
I have been hospitalized and in pain since receiving the Prolia injection. It raised my white count, did a spinal tap, and diagnosed me with H1N1, the pain in my neck, hip and back has never subsided. I did have a back fusion in August 2015 and recovered nicely, then in March of 2016 got the ...
Hello George here, new to group. I been on Prilosec then Nexium for the last 18 yrs due to extreme reflux and Barretts esophagus but lately I was switched to generic Esomeprazole-Magnesium and I developed neck, back and muscle and joint aches and paines, almost flu like symptoms for 5 months ...
My wife suffers from Uveitis from time to time. She is HLAB27+ and Uveitis is induced for being HLAB27+. She seems to have Ankylosing Spondilyosis. So she takes sulphasazine ( Sazo 1000 two times). This sulphasazine has induced high blood pressure and accordingly, she has to take Telma-40. ...
I already have high blood pressure but ever time I take methotrexate my blood pressure raises very high, I take 3 tabs once a week, and for three or four days after I take it my blood pressure is very high, my blood pressure medication don't seem to lower my pressure for three or fur days then ...
Hi, I have been taking Flowmax for 4 days. The first 3 were fine. The 4th morning I am dizzy, tired and my blood pressure has risen from 122/68 to 133/80. I am 73 and do not take any other medications. Any comments or suggestions?
I have been taking Pristiq for a few years and all of the sudden may blood pressure has begun to rise. It has never been high in my 67 years, I have had success with Pristiq but am wondering if someone has tried an antidepressant that is similar. I do take 100mg.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.